null

Blooms The Chemist Ibuprofen & Paracetamol Tab 12

(No reviews yet) Write a Review
$5.79

or make 4 interest-free payments of $1.45 AUD fortnightly with Afterpay More info

Confirm below before adding to cart

General Product Description

BTC Ibuprofen & Paracetamol tablets combine the power of two active ingredients – ibuprofen and paracetamol in one tablet providing superior pain relief vs two tablets of regular paracetamol*, for up to 8 hours. Can assist in the temporary relief of

  • Headache
  • Fever
  • Muscluar aches and Pains
  • Period Pain
  • Dental Pain
  • Back Pain

 

Directions

 Adults under 65 and children from 12 years. Take 1 tablet 3 times a day when necessary (every 8 hours).Take with water. Keep to the recommended dose. Do not give to children under 12 years.


Warnings/Caution

Always read the label and use only as directed. 

BEFORE USE, Seek medical advice if:

  • You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • You take medication regularly or are 65 years or over.

DO NOT TAKE;

  • If the blister foil is broken on first opening.
  • If you have a stomach ulcer or other stomach disorders, kidney or heart problems.
  • If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
  • If you have an allergic reaction, stop taking and see your doctor immediately.
  • During pregnancy, except on your doctor’s advice.

Do not take more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised by a doctor. .Do not exceed the recommended dose. Excessive use can be harmful. 

SKU:
351113